Analytical-numerical method of studying the diffraction of waves by periodic structures with a noncoordinate shape of the period

A. N. Kopenkin, A. A. Kurayev, A. Ya Slepyan, G. Ya Slepyan, V. A. Cherepenin

Research output: Contribution to journalArticlepeer-review

Abstract

A new analytical-numerical method is described which enables problems of wave diffraction by periodic structures with a noncoordinate shape of the boundary surface of a periodicity element to be solved efficiently. The method is based on reducing the original diffraction problem of a boundary-value problem for an infinite system of ordinary differential equations and regularizing it by means of a semi-inversion of a convolution-type matrix operator in the boundary conditions. A justification of the method is given along with a numerical example.

Original languageEnglish
Pages (from-to)19-25
Number of pages7
JournalSoviet journal of communications technology & electronics
Volume33
Issue number7
StatePublished - Jul 1988

Fingerprint

Dive into the research topics of 'Analytical-numerical method of studying the diffraction of waves by periodic structures with a noncoordinate shape of the period'. Together they form a unique fingerprint.

Cite this